|missed one dose of issentress/PEP
Jun 30, 2013
i think I was exposed to the hit virus a few weeks ago i went to my doctor and he put me on hiv med the next day.. i was counting my issentress and i have a extra one . i think i forgot to take it one night. can this be a problem? also no one told me to stop my cholesterol meds Is this also a problem?
| Response from Dr. Young
Hello and thanks for posting.
Missing a single dose of PEP medication (assuming that the rest of your adherence is good) won't have any consequences on the effectiveness of the treatment.
There shouldn't be any problems with drug-drug interactions with your cholesterol medications.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does HIV Cause Thrush?
- Burning Urethra After Giving Handjob Worried I Have HIV
- Eye Floaters After Drinking Water Worried I Have HIV
- Itchy Skin After Insertive Anal Sex Sign Of HIV AIDS
- Itchy Vagina After Licking Rectum Sign Of HIV AIDS
- Itchy Vagina After Touching Used Condom Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.